# SDR UIEA2019040103737

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,565 hours, 16,732 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: L Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2 MESSAGE.  PERFORMED OPERATIONAL CHECK OF FIRE DETECTION SYS INSPECTED CIRCUIT CARDS AND #2 FIRE LOOP NO DEFECTS NOTED NO MSG REMAINS IAW AMM 26-11-00. OPS CHECK GOOD.  L ENG FIRE LP2. DEFERRED PER DDG 26-11-01-01.  REMOVED AND REPLACED PER MCC REQUEST OF LEFT ENGINE #2 FIRE LOOP DETECTION CARD (M682) IAW AMM 26-11-02-012-001, OPS CHECK FAILED,  REMAINS OPEN.  PERFORMED INSPECTION OF THE FIRE LOOP 2 PER B767 AMM 26-11-00, THEN CHECKED CONNECTORS PER B767 WDM 26-11-11. FOUND LH ENGINE OUTBOARD AFT LOWER FIRE DETECTOR, DETECTOR RESPONDER TERMINALS WERE LOOSE, TIGHTENED IT. NO LOOP 2 MSG.   REMAINS OPEN FOR MONITORING. T/S PER WDM 26-11-11 FOUND HIGH RES AT LOWER AFT DETECTOR LOOP 2. R/R LOWER AFT FIRE LOOP 2 PER AMM 26-11-02. OPS CHECK OK. DMI 109496 CLEARED AND PLCD REMOVED.
